It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by chadbury1@aol.com on December 04, 1999 at 11:06:34:

In Reply to: Re: Addreall Side Effects posted by Nancy on November 21, 1999 at 15:19:10:

my son 7 y.o is on adderall and i realize there is a after effect of super hyperactivity after the medication wears off and i also noticed he hashad episodes of sleeplessness and just recently
but only 2 times he has been complaining of stomach promblems since tour note i am going to ask the md to try ritalin extended realease


Follow Ups

All times are GMT -7. The time now is 01:19 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!